Research

The persistence of parasitic plasmids


Reference:

Lili, L. N., Britton, N. F. and Feil, E. J., 2007. The persistence of parasitic plasmids. Genetics, 177 (1), pp. 399-405.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Abstract

The conditions under which plasmids are predicted to persist remain controversial. Here, we reevaluate the ordinary differential equations used previously to model plasmid persistence and conclude that the parameter space required for maintenance is far less stringent than has been supposed. Strikingly, our model demonstrates that purely parasitic plasmids may persist, even in the absence of heterogeneity in the host population, and that this persistence is expressed by oscillations or damped oscillations between the plasmid-bearing and the plasmid-free class.

Details

Item Type Articles
CreatorsLili, L. N., Britton, N. F. and Feil, E. J.
DOI10.1534/genetics.107.077420
DepartmentsFaculty of Science > Biology & Biochemistry
RefereedYes
StatusPublished
ID Code3538
Additional InformationID number: ISI:000250049300032

Export

Actions (login required)

View Item